# SDR O2GA2019031284901

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N849UP
- Make and model: Beech B300
- Aircraft serial: FL1006
- Aircraft time: 2,820 hours, 2,390 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,820 hours, 2,390 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rod
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON DESCENT NOTICED THE RIGHT ENGINE ITT STARTING TO RISE. ATTEMPTED TO CONTROL WITH THROTTLE WAS NOT POSSIBLE AND SPLIT OF THROTTLES WAS MORE THEN ONE INCH. COMMANDED RIGHT ENGINE SHUTDOWN PERFORMED, EMERGENCY DECLARED AND DIVERTED TO KPSP. MAINTENANCE FOUND RIGHT ENGINE FUEL CONTROL THROTTLE ROD DISCONNECTED DUE TO LOOSE HARDWARE. RE-SECURED THROTTLE ROD LINKAGE TO FCU. ENGINE RUNS PERFORMED WITH NO DISCREPANCIES NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
